# SDR HALA20250113017

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N228HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09274
- Aircraft time: 15,028 hours, 3,150 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Condition: Faulted
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ECAM: APU AUTO SHUTDOWN. REMOVED AND REPLACED APU IGNITER PLUG PER AMM 49-41-41. REMOVED AND REPLACED EXCITER BOX PER AMM 49-41-38. REMOVED AND REPLACED IGNITION ELECTRICAL LEAD PER AMM 49-41-43 OPS CHECK GOOD.OK FOR SERVICE.
